Our expert says:
Hey there, thanks so much for your post.
Caffeine addiction is like any other addiction, so there are likely to be withdrawals, like any other drug, when you stop using. Such as, feeling irritable, headaches, light-headed and constipation. Depending on how much coffee you drink and your metabolism will depend on how long these withdrawals last. I suggest treating your caffeine addiction the same as treating any other addiction and joining a 12 Step fellowship such as Narcotics Anonymous www.na.org. It's free and you will receive a ton of support. This will give you a safe environment to look at any underlying issues which cause you to use caffeine excessively. Furthermore, we would be happy to give you a free assessment here at Harmony if you so wish. Please call 021 790 7779.
The Harmony Team
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.